My boyfriend and I had unprotected sex on the 16th August. I took the first pill of Postinor 2 on the 17th but due to unplanned circmstances the second pill was never taken. On the 26th I started feeling nauseous, very sleepy, an increased sense of smell, rise in body temperature, dizziness, sore boobs and had cramps different from what I feel before I get my periods. On the 31st (yesterday) I started bleeding slighty and it continued on the 1st September (today) but it decreased a lot compared to yesterday's flow. My regular cycle is 24 days. My expected period should have been on the 4th September. I had originally planned to take a test tomorrow when I started getting those symptoms because I never experienced them before with my PMS symptoms. However, I do not know if there will be bleeding tomorrow to take the test. Should I wait a few days after the bleeding to take the test or can I take it tomorrow? I would like to have a baby. Any advice or similar experiences will be greatly appreciated. Thanks in advance : )
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.